RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 5, Pages 93–101 (Mi fpm1143)  

Rings on almost completely decomposable Abelian groups

E. I. Kompantseva

Moscow State Pedagogical University

Abstract: The absolute radical of an Abelian group $G$ is the intersection of radicals of all associative rings with additive group $G$. L. Fuchs formulated the problem on a description of absolute radicals of Abelian groups. For a group from some class of almost completely decomposable Abelian groups the absolute Jacobson radical is described. In the class of almost completely decomposable Abelian groups semisimple groups are described.

Full text: PDF file (122 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:6, 688–693

Bibliographic databases:

UDC: 512.541

Citation: E. I. Kompantseva, “Rings on almost completely decomposable Abelian groups”, Fundam. Prikl. Mat., 14:5 (2008), 93–101; J. Math. Sci., 163:6 (2009), 688–693

Citation in format AMSBIB
\Bibitem{Kom08}
\by E.~I.~Kompantseva
\paper Rings on almost completely decomposable Abelian groups
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 5
\pages 93--101
\mathnet{http://mi.mathnet.ru/fpm1143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533580}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 6
\pages 688--693
\crossref{https://doi.org/10.1007/s10958-009-9705-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73249142244}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1143
  • http://mi.mathnet.ru/eng/fpm/v14/i5/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:176
    Full text:75
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020